Seasonal variability of the subpolar gyres in the Southern Ocean: a numerical investigation based on transfer operators

M. Dellnitz, G. Froyland, C. Horenkamp, K. Padberg-Gehle, A. Sen Gupta, Nonlinear Processes in Geophysics (2009) 655–663.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
; ; ; ;
Publishing Year
Journal Title
Nonlinear Processes in Geophysics
Page
655-663
ISSN
LibreCat-ID

Cite this

Dellnitz M, Froyland G, Horenkamp C, Padberg-Gehle K, Sen Gupta A. Seasonal variability of the subpolar gyres in the Southern Ocean: a numerical investigation based on transfer operators. Nonlinear Processes in Geophysics. 2009:655-663. doi:10.5194/npg-16-655-2009
Dellnitz, M., Froyland, G., Horenkamp, C., Padberg-Gehle, K., & Sen Gupta, A. (2009). Seasonal variability of the subpolar gyres in the Southern Ocean: a numerical investigation based on transfer operators. Nonlinear Processes in Geophysics, 655–663. https://doi.org/10.5194/npg-16-655-2009
@article{Dellnitz_Froyland_Horenkamp_Padberg-Gehle_Sen Gupta_2009, title={Seasonal variability of the subpolar gyres in the Southern Ocean: a numerical investigation based on transfer operators}, DOI={10.5194/npg-16-655-2009}, journal={Nonlinear Processes in Geophysics}, author={Dellnitz, M. and Froyland, G. and Horenkamp, C. and Padberg-Gehle, K. and Sen Gupta, A.}, year={2009}, pages={655–663} }
Dellnitz, M., G. Froyland, C. Horenkamp, K. Padberg-Gehle, and A. Sen Gupta. “Seasonal Variability of the Subpolar Gyres in the Southern Ocean: A Numerical Investigation Based on Transfer Operators.” Nonlinear Processes in Geophysics, 2009, 655–63. https://doi.org/10.5194/npg-16-655-2009.
M. Dellnitz, G. Froyland, C. Horenkamp, K. Padberg-Gehle, and A. Sen Gupta, “Seasonal variability of the subpolar gyres in the Southern Ocean: a numerical investigation based on transfer operators,” Nonlinear Processes in Geophysics, pp. 655–663, 2009.
Dellnitz, M., et al. “Seasonal Variability of the Subpolar Gyres in the Southern Ocean: A Numerical Investigation Based on Transfer Operators.” Nonlinear Processes in Geophysics, 2009, pp. 655–63, doi:10.5194/npg-16-655-2009.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar